MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965430500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).The complainant indicated that the suspect device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a wallstent biliary uncovered stent had been implanted to treat a periampullary malignant stricture in the mid common bile duct during a biliary stent placement procedure performed on (b)(6) 2018.The patient's anatomy was not tortuous and was not dilated prior to stent placement, and the patient was stable following the procedure.On (b)(6) 2019, according to the complainant, the patient developed cholangitis post procedure.The stent remains implanted.No information has been received regarding the cause of the cholangitis, how it was treated or resolution of the cholangitis.Reportedly, the patient has been admitted to a different hospital in a different state and the physician was unable to provide additional details, despite efforts.

Brand Name
WALLSTENT BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8529114
Report Number3005099803-2019-02007
Device Sequence Number1884392
Product Code JCT
UDI-Device Identifier08714729204671
UDI-Public08714729204671
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K982184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Model NumberH965430500
Device Catalogue Number43050
Device Lot Number0022255750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;